Top answers from doctors based on your search:
Disclaimer

decongestant rub medication

A 35-year-old member asked:
Dr. Beth Friedland
42 years experience Ophthalmology
Not usually: Vasoconstrictors only reduce redness temporarily and it will come back unless you treat the underlying cause of the redness.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 31-year-old member asked:
Dr. Gregory Bussell
Specializes in ENT and Head and Neck Surgery
Usually: Phenylepherine can raise blood pressure in some people. If you have high blood pressure you are better off avoiding most decongestants. The best plan ... Read More
4
4 thanks
A 47-year-old member asked:
Dr. Robert Knox
37 years experience ENT and Head and Neck Surgery
OTC Antihistamine: I prefer zyrtec d, but Allegra d and Claritin (loratadine) d are both acceptable.
1
1 thank
A 40-year-old female asked:
Dr. Adam Elisha
7 years experience Rheumatology
Antihistamine : If it is an antihistamine then you can continue to take the medication safely.
A 17-year-old male asked:
Dr. Ricardo Fontillas
37 years experience Child Psychiatry
Possible help: You may want to try a stimulant instead of strattera. May also try lower dose of zoloft or get off this if your not depressed or anxious. You can also ... Read More
3
3 thanks
A 52-year-old female asked:
Dr. Jeffrey Rumbyrt
32 years experience Allergy and Immunology
Yes: Histamine is a substance released during an allergic attack and can cause drowsiness. Some of the older generation anti-histamine agents (like benedr ... Read More
4
4 thanks
A 36-year-old female asked:
Dr. Clarence Grim
57 years experience Endocrinology
Sinus infection: Recomnend 2nd opinion with me and we will figure it out.
A 38-year-old female asked:
Dr. Charles Glassman
36 years experience Internal Medicine
Vicks: No limits on this natural decongestant, just that its effects seem to wear off quickly and therefore you may need to reapply often.
1
1 thank
A 71-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Yes: There is no problem with interactions but one should be concerned about the decongestant which may raise your blood pressure and cause insomnia.
1
1 thank
A 28-year-old female asked:
Dr. Charlene Sojico
41 years experience Pediatrics
You may : Need topical antibiotics eg neosporin ointment or Bacitracin and apply to the sores in your nose three times a day for about 5-7 days. This should hea ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month